# SDR CALA2011041900297

- Difficulty date: April 19, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N14645
- Make and model: Boeing 737524
- Aircraft serial: 28906
- Aircraft time: 35,500 hours, 18,812 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Mec
- Part number: 8063214
- Part serial: 2961
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 38,847 hours, 20,264 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 85 KTS DUE TO THE NR 2 N1 GAUGE BEING VERY SLOW TO REACT AND NOT READING ABOVE 60 PERCENT N1.  THE NR 2 THROTTLE WAS ALSO SLOW TO REACT BUT DID MATCH THE N1 THROTTLE.  REF. N/R 4484876, 4457301 FOR CORRECTIVE ACTION.  REMOVED AND REPLACED MEC NR 2 ENGINE PER AMM 73-21-01.  VBV AND VSV FEEDBACK CABLE TESTS CHECK GOOD.  SEE N/R 4484876 FOR LEAK AND OPS CHECK.
